Stability for randomly weighted sums of random elements.
Hu, Tien-Chung ; Chang, Hen-Chao
International Journal of Mathematics and Mathematical Sciences, Tome 22 (1999), p. 559-568 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
DOI : https://doi.org/10.1155/S0161171299225598
EUDML-ID : urn:eudml:doc:48741
@article{01538445,
     title = {Stability for randomly weighted sums of random elements.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {22},
     year = {1999},
     pages = {559-568},
     doi = {10.1155/S0161171299225598},
     zbl = {0961.60009},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01538445}
}
Hu, Tien-Chung; Chang, Hen-Chao. Stability for randomly weighted sums of random elements.. International Journal of Mathematics and Mathematical Sciences, Tome 22 (1999) pp. 559-568. doi : 10.1155/S0161171299225598. http://gdmltest.u-ga.fr/item/01538445/